Hello. For the past few weeks, I've been noticing a faint red marks on the inside of my foreskin. It does not itch, hurt, sting... I do not get any discomfort during urination, sex, masturbation, or walking around. In summary, there's nothing wrong other than these faint red marks that wont go away.
They seem to show up more after masturbation, but they get a lot fainter the day after. And they are nearly invisible when the foreskin is peeled back when Im flaccid.
The last girl I had sex with had herself tested and told me she got negative results on everything. (we had sex roughly 4 months ago)
(by under/inside foreskin I mean the part that is in contact with the head when flaccid)
It looks like chafing skin or friction rub. Chafing occurs when the skin becomes irritated by the friction caused by rubbing either against other skin or against a foreign material. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.